# SDR SWAA2022111058827

- Difficulty date: October 11, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT RBL22 AND WL153.5 AFT CARGO COMPARTMENT 2022-562079 / [01] REPLACED WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT RBL22 AND WL153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 REV. A. SEE INDIVIDUAL SIGN OFF BELOW;[02] JOB COMPLETED (RII)
